73.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole and bad taste

1 REPLY 1
Laineybo
Member

Re: Letrozole and bad taste

Hello Linda

I have taken tamoxifen and then anastrozole for almost 10 years and every few months I get a really bitter taste in the mouth and indigestion which lasts about a week

I have been told it is a feature of a severe lack of oestrogen side effect of all hormone therapies. Unpleasant but not dangerous and you do get used to it.It does not prevent me from doing the things I  like such as gym  swim etc.

Best Wishes

Elaine x

 

Linda Corinne
Member

Letrozole and bad taste

I have been on Letrozole 2 years and last year early on I started getting a bad taste or indigestion. I had a camera put down my throat which found a lax lower esophageal sphincter due to other medication I take. Anyone else had this side effect from Letrozole as I stopped the other medication which didn't help so think it is due to Letrozole as did the doctor at the hospital I spoke to re this? I am taking antibiotics or similar to see if this helps in case it is thrush.x